Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 91, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 3, 2005, 5:59 PM MDT for Arapahoe County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2005, 5:59 PM MDT (23:59 UTC)
- Expired
- Jun 3, 2005, 7:00 PM MDT
- In force
- 61 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Arapahoe County, CO
The radar
The Denver radar (KFTG), 29 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 12.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 032359 SVRBOU COC005-040100- /O.NEW.KBOU.SV.W.0091.050603T2359Z-050604T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 559 PM MDT FRI JUN 3 2005 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ARAPAHOE COUNTY IN NORTHEAST COLORADO * UNTIL 700 PM MDT * AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF COUNTRY GARDENS...OR ABOUT 28 MILES EAST OF DENVER... MOVING EAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STRASBURG...DEER TRAIL...COUNTRY GARDENS AND BYERS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. LAT...LON 3974 10454 3957 10449 3956 10382 3973 10381 $$ BARJENBRUCH
2 follow-up statements
000 WWUS55 KBOU 040035 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 634 PM MDT FRI JUN 3 2005 COC005-040100- /O.CON.KBOU.SV.W.0091.000000T0000Z-050604T0100Z/ ARAPAHOE CO- 634 PM MDT FRI JUN 3 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM MDT FOR EASTERN ARAPAHOE COUNTY... AT 624 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL 4 MILES EAST SOUTHEAST OF BENNETT. AT 634 PM MDT...THE STORM WAS CENTERED NEAR BYERS...OR ABOUT 40 MILES EAST OF DENVER...MOVING EAST AT 20 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STRASBURG...DEER TRAIL AND BYERS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3974 10435 3959 10426 3956 10382 3973 10381 $$ BARJENBRUCH
000 WWUS55 KBOU 040059 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 659 PM MDT FRI JUN 3 2005 COC005-040109- /O.EXP.KBOU.SV.W.0091.000000T0000Z-050604T0100Z/ ARAPAHOE CO- 659 PM MDT FRI JUN 3 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARAPAHOE COUNTY EXPIRED AT 700 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. LAT...LON 3974 10435 3959 10426 3956 10382 3973 10381 $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:55 PM MDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 3, 2:55 PM MDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 255 PM MDT FRI JUN 3 2005 .SHORT TERM...SHORT WAVE MOVING OVER THE COLORADO WESTERN SLOPE IS FIRING OFF SOME SHOWERS OVER THE MOUNTAINS AND FOOTHILLS THIS AFTERNOON. AT THE SAME TIME...CIRRUS CLOUD COVER OVER THE PLAINS HAS KEPT TEMPERATURES COOLER AND ALLOWED THE AIRMASS TO BE MORE STABLE. AS THE SHORT WAVE PROGRESSES ACROSS THE STATE OVERNIGHT...SHOWER ACTIVITY SHOULD PROGRESS ACROSS THE PLAINS. THE UPPER TROUGH WILL BE SLOWING DOWN THIS EVENING WITH DIFFLUENT UPPER FLOW PATTERN REMAINING OVER NORTHEAST COLORADO. THE SETUP APPEARS TO BE IN PLACE FOR SOME STORMS TO HAVE A SLOW MOTION THROUGH THE EVENING...WITH A HEAVY RAIN THREAT IN ADDITION TO SOME LARGE HAIL. BY TOMORROW MORNING...THE UPPER LOW IS STILL OVER CENTRAL COLORADO WITH UPPER DIFFLUENCE STILL OVER THE NORTHEAST. THIS SHOULD KEEP LIKELY POPS GOING THROUGH THE MORNING HOURS. BY LATER IN THE AFTERNOON...SHOWERS SHOULD BEGIN TAPERING OFF. TEMPERATURES ALOFT WILL BE QUITE COOL WITH THE UPPER TROUGH...SO SNOW LEVELS IN THE MOUNTAINS COULD DROP BELOW 9000 FEET WITH ACCUMULATING SNOWS ABOVE TIMBERLINE. THE COLD AIR LINGERING OVER THE REGION THROUGH TOMORROW WILL KEEP TEMPERATURES ON THE PLAINS IN THE LOWER TO MID 60S...AT BEST. .LONG TERM...PCPN SHUD RPDLY COME TO AN END AS STG SUBSIDENCE BEHIND THE WAVE DVLPS ALG THE MTNS AND FNT RANGE. SOME ISOLD ACTIVITY WL PRBLY HANG ON ACRS THE FAR ERN PLAINS SAT EVENING WITH CLRG AFT MIDNIGHT. THIS SHOULD BE AN END TO THE PCPN FOR A FEW DAYS AS A SHORT WAVE RDG BLDS ACRS THE AREAS. ALL MDLS POINT TO SIGNIFICANT DRYING ALF WITH MORE STBL CONDITIONS. WL RMV POPS SUNDAY. TEMPS WL REBOUND NICELY WITH SOME SUN AND TEMPS SHOULD MAKE IT BACK INTO THE MID 70S. LOOKING AHEAD TO THE REST OF NEXT WEEK...ANOTHER DEEP TROF WL MOVE INTO THE PAC NW. UPSTREAM RDG WL BLD ACRS THE AREA WITH PERSISTANT SWLY FLOW ALF. JET WL BE INVOF THE HIGH COUNTRY AND IF WE GET THE PRESSURE FALLS IN THE FNT RANGE SUGGESTED BY THE MDLS...WELL GET SOME GUSTY WINDS IN THE FOOTHILLS MONDAY AND MONDAY NIGHT. FLOW WL RELAX BY MIDWEEK. FIRST OF THE NEXT SET OF DISTURBANCES MAY MAKE IT BACK INTO THE AREA THURS OR FRIDAY. THIS IS ABOUT THE SAME SCENARIO WE HAVE RIGHT NOW...SO A RETURN TO COOLER AND STORMY WX MAY RETURN NEXT WEEKEND. && .BOU...NONE. && KDRBY/046
Hazardous weather outlook, Jun 3, 11:24 AM MDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1124 AM MDT FRI JUN 03 2005 COZ030>051-041200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1124 AM MDT FRI JUN 03 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND ACROSS THE PLAINS AGAIN TODAY. A MOIST AND SLIGHTLY UNSTABLE AIRMASS REMAINS OVER THE REGION TODAY WHILE AN UPPER LEVEL DISTURBANCE OVER THE WESTERN SLOPE THIS MORNING WILL MOVE OVER EASTERN COLORADO THIS AFTERNOON AND EVENING. THE SEVERE WEATHER THREAT IS HIGHEST ACROSS THE PALMER DIVIDE...INCLUDING ELBERT...LINCOLN...AND WASHINGTON COUNTIES WHERE ISOLATED SEVERE STORMS MAY PRODUCE HAIL OF 1 TO 2 INCHES IN DIAMETER. THE TORNADIC THREAT HAS DIMINISHED TODAY DUE TO A WEAKENING OF THE WINDS ALOFT. IN ADDITION TO THE THREAT OF HAIL FROM THUNDERSTORMS...IT IS POSSIBLE THAT STORMS MAY BE SLOW MOVING WITH THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS. COOLER TEMPERATURES ALOFT WILL MOVE OVER THE MOUNTAINS LATER TONIGHT WILL BRING WINTER WEATHER TO THE MOUNTAINS. SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE POSSIBLE BY SATURDAY MORNING AT ELEVATIONS ABOVE 9000 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY. SOME STORM ACTIVITY WILL EVEN BE POSSIBLE IN THE MORNING AS THE ATMOSPHERE WILL BE QUITE UNSTABLE ALOFT. BUT THE THREAT OF SEVERE WEATHER WILL BE SUBSTANTIALLY LESS THAN THE PAST FEW DAYS DUE TO COOLER AIR AT THE SURFACE. AFTER SATURDAY...A RIDGE WILL BUILD ACROSS THE AREA RESULTING IN WARMER AND DRIER WEATHER FOR NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY AFTER 2 PM TODAY ACROSS THE EASTERN PLAINS. DANKERS/046
In the hours before
Local storm report, Jun 3, 4:38 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
438 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
&&
WRAYLocal storm report, Jun 3, 5:06 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
506 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 3, 5:25 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
525 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 3, 5:40 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 3, 5:52 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
FUNNEL CLOUDS
0549 PM HEAVY RAIN 2 S AURORA 39.67N 104.81W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
PERIORA AND JEWEL
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
&&
RAYLocal storm report, Jun 3, 5:55 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
555 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0551 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
FUNNEL CLOUDS
0549 PM HEAVY RAIN 2 S AURORA 39.67N 104.81W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
PERIORA AND JEWEL
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
&&
WRAYThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:16 PM MDT | Tornado Warning | BOU | Lincoln | 44 min |
| Jun 2, 6:59 PM MDT | Tornado Warning | BOU | Lincoln | 20 min |
| Jun 2, 7:00 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 60 min |
| Jun 2, 7:06 PM MDT | Tornado Warning | BOU | Lincoln | 39 min |
| Jun 2, 7:43 PM MDT | Tornado Warning | BOU | Lincoln | 32 min |
| Jun 2, 7:57 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 33 min |
| Jun 2, 8:08 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 52 min |
| Jun 2, 9:03 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 37 min |
| Jun 3, 2:48 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jun 3, 2:49 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 41 min |
| Jun 3, 4:22 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver | 53 min |
| Jun 3, 4:31 PM MDT | Flash Flood Warning | BOU | Arapahoe, Denver | 119 min |
| Jun 3, 4:36 PM MDT | Tornado Warning | BOU | Arapahoe, Denver | 39 min |
| Jun 3, 5:12 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 48 min |
| Jun 3, 5:21 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.